# SDR N6WA201301080002

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N1636G
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 19,250 hours, 13,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED ON RT SIDE.  R & R FS 280 FLOORBEAM IAW REO 670-53-00-0047, REV E.
